MAUDE Adverse Event Report: CONMED POWERPRO; ARTHROSCOPE

CONMED POWERPRO; ARTHROSCOPE
Catalog Number PRO6100
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sales representative reported on behalf of a customer that the pro6100, powerpro electric ii modular handpiece device was used in an unnamed procedure on (b)(6) 2025, and ¿a senior surgeon was performing surgery when suddenly while drilling the drill got jammed and the handpiece went in the air and was about to collide on (b)(6) face which he tried to manage and save but still it struck him in the forehead where he got injured.The system became unsterile, and the surgery was delayed, and (b)(6) was taken for first aid and x-ray as well.¿.Per further assessment, "thereafter mri was also done.Currently the surgeon is fine and recovering.No other user nor patient was injured during the incident.".No further description of the injury was provided.The d4000, drive system will be listed as a concomitant device.There are no allegations filed against it.This report is being raised due to the reported forehead injury sustained by the surgeon.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Correction: block d3 has been updated.Additional manufacturer narrative: neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no relationship to this complaint was found.(b)(4).Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.001.Per the instructions for use, the user is advised that with the safety/direction button in the ¿forward¿ position, depressing the trigger operates the handpiece in the oscillate mode within a range of 270° clockwise and 270° counterclockwise, with a variable speed of 0 - 750 rpm.With the safety/direction button in the ¿reverse¿ position, depressing the trigger operates the handpiece in the counterclockwise direction.The speed is variably controlled by the trigger.A brief audible beeping tone indicates ¿reverse¿ direction when the handpiece is initially activated.Reaming and sawing attachments are not designed to be used in the screw, tap or oscillating drill modes.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the pro6100, powerpro electric ii modular handpiece device was used in an unnamed procedure on (b)(6) 2025, and ¿a senior surgeon ¿ was performing surgery when suddenly while drilling the drill got jammed and the handpiece went in the air and was about to collide on sir¿s face which he tried to manage and save but still it struck him in the forehead where he got injured.The system became unsterile, and the surgery was delayed, and sir was taken for first aid and x-ray as well.¿ per further assessment, "thereafter mri was also done.Currently the surgeon is fine and recovering.No other user nor patient was injured during the incident.".No further description of the injury was provided.The d4000, drive system will be listed as a concomitant device.There are no allegations filed against it.This report is being raised due to the reported forehead injury sustained by the surgeon.

Brand Name
POWERPRO
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23568230
Report Number1017294-2025-00117
Device Sequence Number18685137
Product Code HRX
UDI-Device Identifier10845854013038
UDI-Public(01)10845854013038(11)190325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO6100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D4000, DRIVE SYSTEM; D4000, DRIVE SYSTEM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic